# SDR GTIA2023040637101

- Difficulty date: April 5, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N648NK
- Make and model: Airbus A320-232
- Aircraft serial: 7656
- Aircraft time: 19,878 hours, 8,950 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: D5348004320700
- Condition: Corroded
- Location: Fr 66 Str 23r
- Part time: 19,878 hours, 8,950 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON LOWER SILL AT FUSELAGE STATION FR 66 TO 68 AND STR 23R RAF -01 3069144-01 GENERATED -PERFORMED PERMANENT REPAIR ON LOWER SILL LOCATED FR 68 AT LEVEL STR 23R AT AFT GALLEY AREA IAW SRM A320 53-41-14-300-007 PRINCIPLE 5 FIG 001 THIS REPAIR IS CATEGORY A
